Multiplicative functions of polynomial values in short intervals
Acta Arithmetica, Tome 62 (1992) no. 3, pp. 257-269
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_62_3_257_269,
author = {Mohan Nair},
title = {Multiplicative functions of polynomial values in short intervals},
journal = {Acta Arithmetica},
pages = {257--269},
year = {1992},
volume = {62},
number = {3},
doi = {10.4064/aa-62-3-257-269},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-62-3-257-269/}
}
Mohan Nair. Multiplicative functions of polynomial values in short intervals. Acta Arithmetica, Tome 62 (1992) no. 3, pp. 257-269. doi: 10.4064/aa-62-3-257-269
Cité par Sources :